Make sure to test for LH and FSH those are important if you took HCG. Im excited for your protocol. Please stay positive and give the best shot you can about your diet and other things while on it.
I’ve already tested my LH and FSH while on HCG. They are both zero. Which is to be expected. I will stay on HCG to keep my steroid production going. Then I will stop HCG and proviron together.
Hi man, as @malfeitor politely requested, could you please take the survey?
As a community, it’s essential that each member of the forum participates in the project as the data will be provided to prospective scientists in order to convince them to study our condition. As you can imagine, it’s extremely important information.
As has already been said, it takes an hour of your time but you don’t have to complete it in one sitting, your progress will be saved so you can cease and resume as you please.
We all have a lot of time on our hands at the minute. The moderators have worked extremely hard to provide us with a platform to discuss our condition and I like to think that everyone would agree that the least we can do is donate an hour of our time in appreciation of everything they do. If you need any assistance, there are plenty of people here that would be willing to lend a hand.
Any one knows what youtube he talks about i would like to read the comment
We really have no way of legitimizing most recovery stories since the recoverees often fail to provide a thorough background of the range and severity of their symptoms or details of their development of side-effects and duration of post-drug symptoms. It also helps other members gain a perspective of your situation.
And TAKE THE POST DRUG SURVEY!!!
Like you I have had some degree of PFS for some years. Over 10 now. I used to post a lot in the past.
I have avoided this forum for some time now. I have managed and got on with life but although I have improved over the years but I am not 100 percent.
I have found whenever my DHT level goes up I get worse in regards to my mental side effects. More tired and foggy and my experiences mirror yours. My vision would get a bit worse and I would get this heavy feeling around my eyes. This has happened even with simple things like sorghum flour. For this reason I have generally stayed away from testosterone boosting things or hormones except progesterone cream intermittently (helps me slightly). I assumed this was due to decreased neurosteroids as dht can reduce these further.
Also it is clear we don’t have an issue with making hormones. It does appear to be further downstream. I am very sensitive even now to mild increases in dht.
I note you tried many things. As a doctor I am aware of the risks of your proviron treatment.
Atrophy, complete shutdown etc…
Can you tell me in what way you got worse in a bit more detail whilst taking it and how did your symptoms change over the 7 weeks you took it? Could you function after the initial couple weeks? Could you work? Did your body respond to the androgens whilst taking it in any way? Did sexual function worsen during those 7 weeks (shrinkage etc). Then afterwards you say you felt different and things starting improving. Can you detail this at all?
Thanks for sharing your story.
Please fill out the survey. Thanks!
Sadly, I think Pal has peaced out. A common occurrence for those few who recover. Good to see you again though 191. I think I remember you from way back…one of the few medical doctors on here. This post caught my attention and brought me out of the woodwork too. Also a decade of PFS.
Proviron is a pretty routine drug that bodybuilders take while on their “cycles.” They dose it up to 150mg. I’ve also seen some other medical studies on it for things like modest increases sperm count, etc. But those proposals were abandoned.
I think the aspect of Proviron that makes people on here like Pal feel bad is that it also lowers estradiol a significant amount at those heavy doses. Combine that with the fact that higher DHT (or any androgen for that matter) tends to make us feel worse. So one can imagine the hell that Pal had to endure. Bodybuilders don’t have that problem with higher androgens, and their estrogen levels are much higher when on their cycles.
It’s a Hail Mary that I’ve decided to try, and I can tell you I’m not looking forward to it. I’m still debating on whether I should add some HCG during this little cycle in order to keep my estrogen from getting too low.
Hi man! What’s up? Did you start the Proviron protocol? I hope you are ok.
Still en route from Malaysia. Also waiting on my HCG to arrive (separate source). Going to hit the Proviron with some HCG to prevent the E2 from crashing too much.
Getting both in could take a couple more weeks. When they both arrive I’ll start my own thread.
Hey everyone. I am okay. I was only on Proviron for 12 days before I ran out. I really didn’t feel ANYTHING from my proviron…So either it was complete bunk, or I have a different type of PFS.
I’m still on my HCG and aromasin. Going to get more bloods on Tuesday to see where things are at.
I might try and get a different source of Proviron.
Proviron is very oftenly faked. Are you sure you have legit proviron?
I heard bayer schering pharma discontinued making proviron from some random forums some say it’s not so I’m not sure. The stuff I ordered said bayer shering I hope this shit is real.
Similar experience here with 25mg. Either the dose was too low or that source was bunk.
What was the brand and dose?
This might be off topic but I remember feeling the worst I’ve felt in my life on high doses of tribulus and no fap protocol (like I was thinking about suicide first time ever). Could it mean it does the same thing proviron did to OP?
That was Euro-Pharmacies brand bought from Purity Source Labs - 25mg.
I will try swiss remedies -25mg (will take 8 of them per day) next monday. I will post my experience.
I’m on TRT and added proviron to the mix. Nothing really changed, although with TRT it was the same. I needed to give it time and gave proviron a shot at 75mg per day until a few days later I got a massive cyst on my testicle that freaked me out. Can’t see the doctor with this pandemic going on so I stopped the Proviron. I need to see an endo and take it from there. Careful with these things guys as it might do more harm than good. I know we are all desperate to get on with our lives.